Couldn't find what you looking for?

TRY OUR SEARCH!

A friend of mine has been using cocaine for several months. It began as an on/off activity (twice a week maybe) and has progressed to him using about a gram every day. He is working hard to get off it, but I'm worried about one symptom he has been complaining of:

He says that while using, his left leg becomes slightly numb, from his knee to his foot. It doesn't go completely limp, but I immediately made the connection to the "left side of the body / heart problems" thing. Then, the day after he uses, it's still numb but slowly goes away. WHAT could this be? Anybody with ANY input is much appreciated.

He also had an episode where his heart was beating really fast and he started to sweat uncontrollably. At the risk of sounding stupid, could this have been a slight STROKE of some kind?

Loading...

I've had similar issues with stimulants (not cocaine, but similar in neurological action).  I put it down to the vasoconstrictive effects of the drug - the veins constrict, hindering blood flow, causing numbness. I'm not sure how harmful this is when it's intermittent, seems many stimulant users claim similar symptoms, yet usually continue using without  more serious complications. However, if it is longerlasting, than it can be trouble. There are cases involving NBOMe and Bromo-Dragonfly ODs where the vasoconstriction is so severe and the duration so long that gangrene set in and amputations were performed.  

I would see a doctor, be honest about the cocaine, and get his/her opinion, because this could be complete benign, or incredibly serious.

Reply

Loading...